| Model Number |
15 |
| Medical Device Problem Code |
Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/15/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that the paddles lead ecg was not visible.As a result, defibrillation would not be available, if needed.This issue is patient related; however, there was no adverse patient outcome reported.
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.Stryker requests patient information necessary for regulatory compliance, strictly adhering to hipaa's privacy rule.The customer provided stryker with the available patient information.Patient fields in which information is not provided were intentionally left blank.A stryker service representative evaluated the customer's device and was able to verify the reported issue in the device electronic records.Proper device operation was observed through functional and performance testing and the device was, subsequently, returned to the customer for use.